Journal of Symbolic Logic 75 (2):481-500 (2010)

Abstract
We examine fields in which model theoretic algebraic closure coincides with relative field theoretic algebraic closure. These are perfect fields with nice model theoretic behaviour. For example, they are exactly the fields in which algebraic independence is an abstract independence relation in the sense of Kim and Pillay. Classes of examples are perfect PAC fields, model complete large fields and henselian valued fields of characteristic 0
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1268917491
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,408
Through your library

References found in this work BETA

Simple Theories.Byunghan Kim & Anand Pillay - 1996 - Annals of Pure and Applied Logic 88 (2):149-164.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
Fundamentals of Forking.Victor Harnik & Leo Harrington - 1984 - Annals of Pure and Applied Logic 26 (3):245-286.
Model-Complete Theories of Pseudo-Algebraically Closed Fields.William H. Wheeler - 1979 - Annals of Mathematical Logic 17 (3):205-226.
A Note on Equational Theories.Markus Junker - 2000 - Journal of Symbolic Logic 65 (4):1705-1712.

View all 12 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2010-09-12

Total views
17 ( #594,875 of 2,420,816 )

Recent downloads (6 months)
2 ( #351,362 of 2,420,816 )

How can I increase my downloads?

Downloads

My notes